I've on birthcontrol called Zovia 5 months now, for the first 3 months I had a normal period. However, the last 2 months I have had spoting and no period. I took a pregancy test both times, both negative. Could I still be pregant?
Welcome to ehealthforum,
Sometimes you can experience lighter bleeding while being on hormonal contraceptive pills. However, if you have not been regular in taking the birth control pills at scheduled time daily, the effectiveness of the pills might get affected putting you at risk for pregnancy. If you get abnormal periods, or if you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle. Continue to take your birth control pills at scheduled time daily (if pregnancy gets ruled out).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.